View Complete Reference

Byalko, AV (1991)

Statistics of Coefficients in Physical Formulas

Theoretical and Mathematical Physics 88(1), 782-787.

ISSN/ISBN: 0040-5779 DOI: Not available at this time.



Abstract: SUMMARY: A study has been made of the frequencies of occurrence of numerical coefficients in the formulas in the Course of Theoretical Physics of L. D. Landau and E. M. Lifshitz. Estimates of the probabilities of occurrence of the coefficients have been obtained


Bibtex:
Not available at this time.


Reference Type: Journal Article

Subject Area(s): Physics